Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Deformation retracts and weak deformation retracts of noncompact manifolds


Author: Gudrun Kalmbach
Journal: Proc. Amer. Math. Soc. 20 (1969), 539-544
MSC: Primary 57.31
DOI: https://doi.org/10.1090/S0002-9939-1969-0236946-X
MathSciNet review: 0236946
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Milnor, Morse theory, Ann. of Math. Studies No. 51, Princeton Univ. Press, Princeton, N. J., 1963. MR 0163331 (29:634)
  • [2] P. Montel, Sur l'intégrale supérieure et l'intégrale inférieure d'une équation differentielle, Bull. Sci. Math. (2) 50 (1926), 205-217.
  • [3] M. Morse, The existence of polar nondegenerate functions on differentiable manifolds, Ann. of Math. 71 (1960), 352-383. MR 0113232 (22:4070)
  • [4] -, Bowls of a nondegenerate function on a compact differentiable manifold, Differential and Combinatorial Topology, Princeton Univ. Press, Princeton, N. J., 1965, 81-103.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.31

Retrieve articles in all journals with MSC: 57.31


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0236946-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society